# SDR ASAA0842884

- Difficulty date: March 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928254
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R IS CRACKED AT FASTENER HOLE.  REMOVED CRACKED SECTION OF STRINGER, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICES IAW B737 400 SRM 53 00 03 FIG 201 REPAIR 1.
